Coupled Coincidence Points for Mixed Monotone Operators in Partially Ordered Metric Spaces
No Thumbnail Available
Date
2012
Journal Title
Journal ISSN
Volume Title
Publisher
Springer Heidelberg
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we give and prove some coupled coincidence point theorems for mappings F : X x X -> X and g : X -> X in partially ordered metric space X, where F has the mixed g-monotone property. Our results improve and generalize the results of Bhaskar and Lakshmikantham (Nonlinear Anal TMA 65: 1379-1393, 2006), Luong and Thuan (Bull Math Anal Appl 2(4): 16-24, 2010), Harjani et al. (Nonlinear Anal 74: 1749-1760, 2011) and Choudhury et al. (Ann Univ Ferrara 57: 1-16, 2011). We also give some examples to illustrate our results.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254; Nguyen, Luong/0000-0002-5784-5552
Keywords
[No Keyword Available]
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q2
Source
Volume
1
Issue
3
Start Page
329
End Page
339